# SDR ASAA2015030415008

- Difficulty date: March 4, 2015
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 43,224 hours, 16,635 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146A94018
- Condition: Corroded
- Location: Bs 727i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBEAM TEE ASSY, IS CORRODED BS 727I+5.  ACFT GROUNDED. R & R AFT CARGO FLOORBEAN TEE ASSY IAW AMM 25-52-10-400-801 AND SRM 51-40-02.
